# SDR SIMA201100305

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 15,664 hours, 13,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74736
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3637 IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS AT ROW 8-12 AND THE OVERWING EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY POWER SUPPLY AND BATTERY HOLDER ASSEMBLY AT LOCATION NR 3.  THE OPERATIONAL CHECK WAS NORMAL IAW AMM 33-50-04 AND WORK CARD 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
